# SDR AUS20020509

- Difficulty date: May 23, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont LTSIO360RB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Washer
- Part number: 20522
- Condition: Unlocked
- Location: Engine
- Part time: 393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE SCAVENGE PUMP COVER BOLT TAB WASHERS WERE NOT LOCKED. THE BOLTS WERE TIGHT. AREA HAD NOT BEEN DISTURBED SINCE FACTORY ASSEMBLY.
